# SDR ASOA201903215045

- Difficulty date: March 21, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 40,887 hours, 24,534 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 1587
- Condition: Faulty
- Location: Brake System
- Part time: 41,991 hours, 25,703 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED BRAKE DEGRADED AFTER TAXING INTO POSITION ON RUNWAY. A/C RETURN TO GATE. MX REMOVED AND REPLACED THE INBOARD BRAKE CONTROL VALVE WITH OPERATIONAL AND LEAK CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
